| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 45-48


Wei Li, Yun-Mei Zhao
      Exact solutions for a generalized KdV equation with time-dependent coefficients and K(m,n) equation
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2203-2217.

C. S. Ryoo, J. Y. Kang
      On the twisted q-Genocchi numbers and polynomials with weak weight \alpha
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2219-2226.

C. S. Ryoo
      Some relations between q-Euler numbers with weight (\alpha,\beta) and q-Bernstein polynomials with weight \alpha
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2227-2234.

M. S. El-Bashir
      Face recognition using multi-classifier
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2235-2244.

B. S. Ahmed
      Numerical solutions of coupled Klein-Gordon-Schrodinger equations by finite element method
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2245-2254.

R. Murugesan, K. Sivasakthi Balan
      Positive selection based modified clonal selection algorithm for solving job shop scheduling problem
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2255-2271.

S. Yamagishi, Y. Uchida, J. Yoneyama
      H_\infty output feedback controller design for sampled-data systems
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2273-2287.

S. G. Venkatesh, S. K. Ayyaswamy, S. Raja Balachandar
      Convergence analysis of Legendre wavelets method for solving Fredholm integral equations
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2289-2296.

A. K. Yadav
      Multiplier family of univalent harmonic meromorphic functions
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2297-2306.

A. Mareno
      A maximum principle result for a nonlinear equation from thin plate theory
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2307-2314.

Philip Ngare
      Indifference pricing of contingent claims on NIG Levy model
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2315-2326.

Y. Mechqrane, El H. Bouyakhf
      3D aircraft conflict avoidance using constraint programming techniques
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2327-2343.

H. Basirzadeh
      Ones assignment method for solving assignment problems
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2345-2355.

Q. M. Al-Hassan
      On powers of tridiagonal matrices with nonnegative entries
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2357-2368.

R. M. Mahmoud, R. M. Mandouh
      Maximum likelihood estimation of two unknown parameter of beta-Weibull distribution under type II censored samples
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2369-2384.

A. Nagoor Gani, R. Baskaran, S. N. Mohamed Assarudeen
      Mixed constraint fuzzy transshipment problem
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2385-2394.

T. Changphas, B. Thongkam
      Roughness of \Gamma-subsemigroups and ideals in ordered \Gamma-semigroups
      Appl. Math. Sci., Vol. 6, 2012, no. 45-48, 2395-2401.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |